Proceedings of the Japan Academy, Series A, Mathematical Sciences

A note on regularity of Noetherian complete local rings of unequal characteristic

Mamoru Furuya and Hiroshi Niitsuma

Full-text: Open access

Abstract

Let $(R, \boldsymbol{m})$ be a Noetherian complete local ring with unequal characteristic, and let $(P, pP)$ be a discrete valuation ring contained in $R$. Then, under some assumptions of separability on the residue fields, the following conditions are equivalent: (1) $R$ is a regular local ring and $p \notin \boldsymbol{m}^2$. (2) The $\boldsymbol{m}$-adic higher differential algebra $\widehat{D}_t(R/P, \boldsymbol{m})$ is a polynomial ring over $R$ for some $t~(1 \leq t)$.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 78, Number 8 (2002), 166-168.

Dates
First available in Project Euclid: 23 May 2006

Permanent link to this document
https://projecteuclid.org/euclid.pja/1148392613

Digital Object Identifier
doi:10.3792/pjaa.78.166

Mathematical Reviews number (MathSciNet)
MR1935575

Zentralblatt MATH identifier
1041.13017

Subjects
Primary: 13N10: Rings of differential operators and their modules [See also 16S32, 32C38]
Secondary: 13H05: Regular local rings

Keywords
Regular local ring $\boldsymbol {m}$-adic higher differential algebra

Citation

Furuya, Mamoru; Niitsuma, Hiroshi. A note on regularity of Noetherian complete local rings of unequal characteristic. Proc. Japan Acad. Ser. A Math. Sci. 78 (2002), no. 8, 166--168. doi:10.3792/pjaa.78.166. https://projecteuclid.org/euclid.pja/1148392613


Export citation

References

  • Furuya, M., and Niitsuma, H.: Regularity criterion of Noetherian local rings of prime characteristic. J. Algebra, 247(2), 219–230 (2002).
  • Furuya, M., and Niitsuma, H.: On $\bmat{m}$-adic higher differentials and regularities of Noetherian complete local rings. J. Math. Kyoto Univ., 42(1), 33–40 (2002).
  • Nakai, Y., and Suzuki, S.: On $\mbox{\boldmath $m$}$-adic differentials. J. Sci. Hiroshima Univ. Ser. A, 24, 459–476 (1960).
  • Orbanz, U.: Höhere Derivationen und Regularität. J. Reine Angew. Math., 262/263, 194–204 (1973).
  • Zariski, O., and Samuel, P.: Commutative Algebra I. Springer-Verlag, New York (1960).